Facebook Pixel

Is it normal to have a late period after taking next choice,?

By July 7, 2012 - 9:10am
Rate This

Me and my boyfriend had unprotected sex June 17 we are scared to use condoms because they could bust so he pulls out and he came but we didn't know if it went inside me so just to be safe, I took next choice, then I bled a week later like it said I would I've had the symptoms of an upcoming pregnancy, but im a day late, is this the next choice altering my cycle or could I be pregnant

Add a Comment1 Comments

EmpowHER Guest

Hi TaylorFarley,

Welcome to EmpowHER. The bleeding you experienced might have been your period.  Most women after taking any emergency pill, experience changes on their next period such as longer or shorter, heavier or lighter.  You might want to take a home pregnancy test.

Here are some resources for you




July 8, 2012 - 6:35am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!